Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 144, NWS Atlanta, GA

June 22, 2019Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 2:24 PM EDT for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 2:24 PM EDT (18:24 UTC)
Expired
Jun 22, 2019, 3:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

432 
WUUS52 KFFC 221824
SVRFFC
GAC167-303-319-221915-
/O.NEW.KFFC.SV.W.0144.190622T1824Z-190622T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
224 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wilkinson County in central Georgia...
  Washington County in east central Georgia...
  Northwestern Johnson County in east central Georgia...

* Until 315 PM EDT.

* At 224 PM EDT, severe thunderstorms were located along a line
  extending from Deepstep to 6 miles south of Oconee, moving east at
  30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sandersville, Wrightsville, Davisboro, Tennille, Harrison,
  Toomsboro, Oconee, Deepstep, Riddleville, Downs, Donovan, Warthen,
  Pringle and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3272 8267 3270 8284 3272 8286 3271 8296
      3269 8300 3273 8313 3297 8307 3299 8305
      3301 8306 3307 8304 3316 8271 3314 8270
      3313 8266 3310 8264 3308 8264 3305 8262
      3301 8255 3295 8254
TIME...MOT...LOC 1824Z 258DEG 27KT 3303 8296 3277 8297 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
030 
WWUS52 KFFC 221847
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Sat Jun 22 2019

GAC167-303-319-221915-
/O.CON.KFFC.SV.W.0144.000000T0000Z-190622T1915Z/
Wilkinson GA-Washington GA-Johnson GA-
247 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EAST CENTRAL WILKINSON...WASHINGTON AND NORTHWESTERN JOHNSON
COUNTIES...

At 247 PM EDT, severe thunderstorms were located along a line
extending from near Warthen to near Harrison, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sandersville, Wrightsville, Davisboro, Tennille, Harrison, Oconee,
Riddleville, Downs, Donovan, Warthen and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3272 8267 3270 8284 3272 8286 3271 8296
      3269 8300 3273 8313 3289 8298 3311 8288
      3316 8271 3314 8270 3313 8266 3310 8264
      3308 8264 3305 8262 3301 8255 3295 8254
TIME...MOT...LOC 1847Z 258DEG 27KT 3306 8277 3280 8278 

HAIL...1.00IN
WIND...60MPH
 
$$
105 
WWUS52 KFFC 221911
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Jun 22 2019

GAC167-303-319-221921-
/O.EXP.KFFC.SV.W.0144.000000T0000Z-190622T1915Z/
Wilkinson GA-Washington GA-Johnson GA-
311 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILKINSON...
WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES WILL EXPIRE AT 315 PM
EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and east central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3272 8267 3270 8284 3272 8286 3271 8296
      3269 8300 3273 8313 3289 8298 3311 8288
      3316 8271 3314 8270 3313 8266 3310 8264
      3308 8264 3305 8262 3301 8255 3295 8254
TIME...MOT...LOC 1911Z 258DEG 27KT 3310 8257 3284 8258 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:15 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 22, 2:15 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
215 PM EDT Sat Jun 22 2019

.UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.PREV DISCUSSION... /Issued 741 AM EDT Sat Jun 22 2019/

SHORT TERM /Today through Sunday/...
Active NW flow aloft will continue through Sunday. A nearly
stationary surface boundary will remain situated across the
Carolinas, extending into northern GA.

500mb analysis shows W/NW flow aloft across the CWFA on top of a
high centered across the Gulf. The models are progging the ridge to
start building across the central gulf coast, and starting to slowly
inch eastward today into early Sunday. The flow will turn even more
NW with several strong pieces of shortwave energy noted in the flow.
The current WV loop shows a second MCS gearing up over the Mid MS
Valley and drop SE in the flow. The MCS should impact portions of
the CWFA later today.

At the surface, the old boundary is providing focus for the upper
level energy. The MCS over the Mid Ms River valley will continue to
drop SE today. It may weaken somewhat as it approaches the CWFA
during the early part of the day, but do think additional storms
could fire up along the leading edge/outflow of the system during
the most unstable part of the afternoon. The atmos remains very
unstable, with abundant fuel for these types of systems. The main
storm mode overnight has been damaging wind gusts, but do think the
hail potential will increase with any system that moves through
during the afternoon/evening hours. Models are progging lapse rates
7.5-8 C/km. An isolated tornado cannot be ruled out either.

The high res models (and synoptic) models all struggle with these
types of systems. But experience says there should be a lull during
the early part of the morning, possibly into the very first hours of
the afternoon. But, convective activity will increase during the
afternoon, either with the MCS currently over the Mid MS valley or
out just out ahead of it. Storms should begin to diminish/weaken
during the mid evening and into the overnight. As in previous days,
the hi-res models are in disagreement with timing and placement of
any afternoon activity. Have tried to take a compromise for timing
but the wrf seems a bit more reasonable with coverage.

Models continue to prog some shortwave energy dropping southeast in
the flow for Sunday, so another round of storms are possible. Will
keep pops to scattered for now.

Also, have made a slight change to the Heat Advisory in place.
Have added Wheeler/Telfair. The Heat Advisory area should be the
last to see any convection today, so the chances are good that
criteria will be reached.

NListemaa

LONG TERM /Sunday Night through Friday/...
A shift in the mid levels begins to occur late Sunday as ridging
aloft tries to push east across the CWFA. The ridge will only be
brief and the flow will turn slightly more zonal/SW by Tuesday. By
the mid to latter part of the week, the models are progging an upper
low to meander across the central Gulf Coast.  An upper ridge over
the Atlantic begins to build westward during the weekend, keeping
the upper low to the west at this time.

A weak surface boundary will continue to hang around northern GA for
the middle part of the week. This feature will tend to serve as a
diurnal focus for precip. The pattern looks a bit drier by the end
of the week as ridging at the surface and aloft builds across the
area.

NListemaa

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  71  90  72 /  60  40  30  10
Atlanta         91  73  90  74 /  50  40  30  10
Blairsville     83  65  83  66 /  70  50  40  10
Cartersville    90  71  90  72 /  60  40  40  10
Columbus        93  74  94  74 /  50  40  20   5
Gainesville     88  70  87  72 /  60  40  40  10
Macon           94  72  94  72 /  50  40  30  10
Rome            90  71  92  72 /  60  40  40   5
Peachtree City  90  72  91  72 /  50  40  30  10
Vidalia         95  73  93  73 /  60  50  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 1:34 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
134 PM EDT Sat Jun 22 2019

GAZ072-082>084-221800-
Wilkinson GA-Bibb GA-Jones GA-Twiggs GA-
134 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...EASTERN
BIBB...SOUTHEASTERN JONES AND NORTHERN TWIGGS COUNTIES UNTIL 200 PM
EDT...

At 134 PM EDT...a strong thunderstorm was over Dry Branch, or 10
miles east of Macon...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre, Dry Branch, Myricks Mill, Mountain
Springs, Griswoldville, Franklinton, Fitzpatrick and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3279 8358 3293 8351 3291 8340 3293 8333
      3292 8319 3274 8311 3270 8339
TIME...MOT...LOC 1734Z 270DEG 19KT 3283 8346

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 22, 1:36 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     4 SSE GOOCH MOUNTAIN SH 34.60N  84.01W
06/22/2019                   LUMPKIN            GA   911 CALL CENTER

            A FEW TREES DOWN.

&&

EVENT NUMBER FFC1900385

KMM
Special weather statement, Jun 22, 1:46 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Sat Jun 22 2019

GAZ084-085-097-221815-
Wilkinson GA-Johnson GA-Laurens GA-
146 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
JOHNSON AND NORTHWESTERN LAURENS COUNTIES UNTIL 215 PM EDT...

At 146 PM EDT...a strong thunderstorm was over Chappells Mill, or 11
miles northwest of Dublin...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Chappells Mill, Tuckers Crossroad and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3255 8288 3257 8315 3272 8320 3279 8300
      3277 8296 3276 8296 3276 8294 3271 8284
TIME...MOT...LOC 1746Z 255DEG 17KT 3265 8305

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 1:53 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
153 PM EDT Sat Jun 22 2019

GAZ098-112-221830-
Treutlen GA-Montgomery GA-
153 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR TREUTLEN AND NORTHERN MONTGOMERY
COUNTIES UNTIL 230 PM EDT...

At 153 PM EDT...a strong thunderstorm was over Lothair, or near
Soperton...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Tarrytown, Lothair, Orland, Barnhill, Zaidee and Gillis
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3229 8243 3229 8264 3230 8267 3229 8267
      3231 8273 3233 8274 3233 8275 3235 8273
      3239 8272 3241 8270 3244 8270 3250 8250
      3245 8241 3242 8239
TIME...MOT...LOC 1753Z 255DEG 17KT 3235 8265

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 1:59 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Sat Jun 22 2019

GAZ073-074-084-221830-
Wilkinson GA-Washington GA-Baldwin GA-
159 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON AND SOUTHEASTERN BALDWIN COUNTIES UNTIL 230 PM EDT...

At 159 PM EDT...a strong thunderstorm was over McIntyre, or near
Irwinton...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Milledgeville, Irwinton, Gordon, Ivey, McIntyre, Toomsboro, Oconee,
Midway-Hardwick, Coopers, Pancras, Scottsboro, Hebron and Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3271 8325 3290 8337 3308 8325 3300 8297
      3279 8297
TIME...MOT...LOC 1759Z 255DEG 17KT 3285 8323

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 2:14 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EDT Sat Jun 22 2019

GAZ083-084-096-097-221845-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
214 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKINSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 245 PM
EDT...

At 214 PM EDT...a line of strong thunderstorms was along a line
extending from Fitzpatrick to near Danville...and moving southeast at
25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Jeffersonville, Danville, Montrose, Allentown, Marion, Bullard,
Fitzpatrick, Nicklesville, Ripley, Huber, District Path, Dry Branch,
Myricks Mill and Chappells Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3259 8352 3276 8356 3279 8352 3280 8351
      3279 8331 3273 8319 3268 8302 3248 8317
TIME...MOT...LOC 1814Z 307DEG 23KT 3274 8344 3266 8322

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.